Women's Health Community
Plan B, spotting 10 days after taking
About This Community:

This patient support community is for discussions relating to women's health issues, including bone health, gynecologic cancers, genetic testing, heart disease, infectious diseases, work issues, mammograms, reproductive health, sexuality, domestic abuse and sexual violence.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Plan B, spotting 10 days after taking

I had unprotected sex the day after I got off my period. He did not C** in me. He didnt even finish. But I know that there is pre-***. So just to make sure I took the Plan B about 55 hours after having the unprotected sex. 10-11 days later i am having very light spotting, breats are tender. Normal stuff that happens before i normally start my period, but I shouldnt start for another 10 days or so. Is this normal or could i be pregnant???
Related Discussions
Avatar_f_tn
Highly unlikely if you took Plan B.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Women's Health Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Women's Health Answerers
136956_tn?1363091289
Blank
ticked
Mississauga, ON
Avatar_f_tn
Blank
arlandonbloom
CO
Avatar_f_tn
Blank
msniki412
New York , NY
1527510_tn?1392304944
Blank
Carly1306
United Kingdom
973741_tn?1342346373
Blank
specialmom
5840009_tn?1395493115
Blank
ROSYouralright
PHUKET, Thailand